# SDR BSYA2011018

- Difficulty date: April 11, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N35453
- Make and model: Piper PA-31-350
- Aircraft serial: 8052006
- Aircraft time: 14,448 hours
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED BOTH ENGINES NOT MAKING FULL POWER AFTER DEPARTURE OUT OF TEB GOING TO BDL.  BDL  MAINTENANCE ADJUSTED BOTH PROP GOVENORS TO MAX RPM, AIRCRAFT RETURNED TO SERVICE.
